# SDR AALA202404228211

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,399 hours, 27,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS STICKY AND HARD TO OPEN AND CLOSE. FOUND FORWARD LAVATROY DOOR LOWER DOOR SILL 2EA SCREWS STICKING UP AND LOOSE. SECURED SCREWS AS REQUIRED. OPERTIONAL CHECKED OKAY.
